MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER CRIBRIFORM OCCLUDER; TRANSCATHETER SEPTAL OCCLUDER

ABBOTT MEDICAL AMPLATZER CRIBRIFORM OCCLUDER; TRANSCATHETER SEPTAL OCCLUDER
Model Number 9-ASD-MF-018
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results, method, and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
It was reported that on (b)(6) 2021, a 18 mm amplatzer cribriform occluder was selected for implant.During the implant procedure, while deploying the device, it was unable to deploy in the desired shape.No additional information was provided.
 
Additional Manufacturer Narrative
An event of the device being unable to deploy in the desired shape was reported.A more comprehensive assessment could not be performed, as the device was not returned for analysis.The device history record was reviewed, to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Additional Manufacturer Narrative
Additional information: b5.
 
Event or Problem Description
Additional information received indicates that the devices distal disc pretend in a bulbous deformation during deployment.The device was removed and replaced with a non-abbott device to resolve the event.Dek.
 
Event or Problem Description
Additional information received indicating that a 9f non-abbott delivery system was used for the implant procedure.The delivery system was 1 size larger than is recommended.
 
Additional Manufacturer Narrative
An event of "the distal disc deployed in a bulbous deformation" was reported.The investigation confirmed the device met functional specifications when analyzed at abbott under non-physiological conditions.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all defined manufacturing specifications.The cause of the reported event could not be conclusively determined.

Brand Name
AMPLATZER CRIBRIFORM OCCLUDER
Common Device Name
TRANSCATHETER SEPTAL OCCLUDER
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key12233121
Report Number2135147-2021-00299
Device Sequence Number3532687
Product Code MLV
UDI-Device Identifier00811806010281
UDI-Public00811806010281
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P000039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 10/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Model Number9-ASD-MF-018
Device Catalogue Number9-ASD-MF-018
Device Lot Number5673105
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/13/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/28/2021
Supplement Date Received by Manufacturer08/18/2021
09/09/2021
09/29/2021
10/19/2021
Initial Report FDA Received Date07/27/2021
Supplement Report FDA Received Date08/30/2021
09/14/2021
10/08/2021
10/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1